Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Singulair


 jen3 - Tue Nov 18, 2003 11:14 am

My son takes Singulair 4 mg everyday for asthma. Can this medicine cause hyperness?
 Dr. A. Rajput - Tue Nov 18, 2003 2:11 pm

User avatar dear jen3...please go thro this link..
Click here!

Although side effects from montelukast(singulair) are not common, they can occur:
headache
dizziness
heartburn
upset stomach
tiredness
stomach pain
tooth pain
stuffy nose
cough
If you experience either of the following symptoms, call your doctor immediately:

increased difficulty breathing
severe rash
fever
flu-like symptoms

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us